In the presence of discontinuous time-varying delays, neither Krasovskii nor Razumikhin techniques can be successfully applied to adaptive stabilization of uncertain switched time-delay systems. This paper develops a new adaptive control scheme for switched time-delay systems that can handle impulsive behavior in both states and time-varying delays. At the core of the proposed scheme is a Lyapunov function with a dynamically time-varying coefficient, which allows the Lyapunov function to be non-increasing at the switching instants. The control scheme, guaranteeing global uniformly ultimate boundedness of the closed-loop system, substantially enlarges the class of uncertain switched systems for which the adaptive stabilization problem can be solved. A two-tank system is used to illustrate the effectiveness of the method.

Original languageEnglish
Pages (from-to)322-329
JournalAutomatica
Volume103
DOIs
Publication statusPublished - 2019

    Research areas

  • Adaptive control, Impulsive switched linear systems, Mode-dependent dwell time, Time-varying delays

ID: 51937866